Citation: Antidote. "Withdrawal Made It Not Worth It: An Experience with Kratom (exp76113)". Erowid.org. May 15, 2018. erowid.org/exp/76113
I am experiencing Kratom withdrawal right now. It has been 4 days today and I am starting to feel a little better now. I've gone through withdrawals from other opiates such as heroin before, and the withdrawal from Kratom is not nearly as bad, yet it is what it is. It is a withdrawal and I am experiencing all that stuff associated with detox symptoms; skin crawling, cold sweats and hot spells, restless leg syndrome, and the general heebeegeebee's, can't eat, difficult to drink anything, and my bowels are really acting up. I also think I smell like vinegar or something, you know that withdrawal smell in general. Kratom was not worth it. Cheers.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.